International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 27 |Article ID 461380 | https://doi.org/10.1155/S0161171201010754

M. R. Darafsheh, G. R. Rezaeezadeh, "Factorization of groups involving symmetric and alternating groups", International Journal of Mathematics and Mathematical Sciences, vol. 27, Article ID 461380, 7 pages, 2001. https://doi.org/10.1155/S0161171201010754

Factorization of groups involving symmetric and alternating groups

Received16 Aug 2000
Revised28 Sep 2000

Abstract

We obtain the structure of finite groups of the form G=AB where B is a group isomorphic to the symmetric group on n letters Sn, n5 and A is a group isomorphic to the alternating group on 6 letters.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views109
Downloads701
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.